# SDR HAIHEEA9436

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Malfunction
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING LIGHT COMES ON AND AT FLIGHT IDLE WILL NOT RESET.
